# SDR 29GA2015063000001

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N331AG
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 30,965 hours, 34,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A PANEL EMERGENCY LIGHT ARM A47 WILL NOT LIGHT UP.  REPLACED THE LAMP, OPS CHECKS GOOD.
